# SDR DALA1215200954

- Difficulty date: March 12, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 58,644 hours, 44,139 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 3961899501
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL PRIOR TO OVERNIGHT SERVICE CHECK, THE L1 DOOR SLIDE LANYARD CABLE WAS FOUND BROKEN AND NOT ATTACHED TO THE RELEASE FITTING.  MAINTENANCE REPLACED THE LANYARD ASSEMBLY.
